# SDR DALA2024111310927

- Difficulty date: November 13, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 93,178 hours, 17,554 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 FOUND RH WING NO.9 SLAT T/E SURFACE WORN AT ABOUT WS 605 AREA. CORRECTIVE ACTION: REPAIRED RH WING NO.9 SLAT T/E SURFACE WORN AT WS 605 AS PER B767-400 SRM 57-43-02-2R-1, SRM 51-70-10. (0657601)
